# SDR DALA2025100207173

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 CABIN SEAT TRACK UPPER SURFACE FOUND CORROSION AT FR53.8 TO FR53.9, Y450. CORRECTIVE ACTION: REPAIRED BETWEEN FR53.8 AND FR55, Y450 PER A330 SRM 53-31-15-300-001. (1228409)
